Georgia, 2012Lightning Strikes in Georgia, July 13, 2012
July 13, 2012 · NWS FFC · 2 events in 2 counties and zones
A weak front remained situated across north Georgia on the 13th, though the front was beginning to weaken as a result of increasing high pressure from the Atlantic. Numerous showers and thunderstorms again developed during the afternoon and evening hours, and while none became severe, as is typical of summertime thunderstorms they contained excessive lightning.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak front remained situated across north Georgia on the 13th, though the front was beginning to weaken as a result of increasing high pressure from the Atlantic. Numerous showers and thunderstorms again developed during the afternoon and evening hours, and while none became severe, as is typical of summertime thunderstorms they contained excessive lightning. One lightning strike in Fayette County resulted in one fatality and one injury, and another strike in Douglas County resulted in another injury.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 13, 2:00 PM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 13, 2:00 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUL 13 2012
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
AMPLE MOISTURE REMAINS IN PLACE OVER THE REGION FOR WIDESPREAD
CONVECTION THE REMAINDER OF THE AFTERNOON INTO THE EVENING. AN
ESSENTIALLY MOIST ADIABATIC 12Z SOUNDING INDICATES A LOW RISK FOR
SEVERE STORMS...BUT A CONTINUING MODERATE TO HIGH RISK FOR LOCALLY
HEAVY RAINFALL. HEAVIEST AMOUNTS SHOULD REMAIN WIDELY SCATTERED AND
RANDOM ENOUGH TO PRECLUDE ANY KIND OF FLOOD WATCH THROUGH TONIGHT. I
AM CARRYING LIKELY POPS INTO THE EARLY EVENING AREA WIDE AND TAPERING
THEM TO BELOW SLIGHT CHANCE BY THE EARLY MORNING HOURS.
MEDIUM RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING INTO THE
REGION THROUGH THE PERIOD. AT THE LOWER LEVELS...THE WESTERN
ATLANTIC RIDGE BUILDS WESTWARD PUSHING THE BETTER MOISTURE THAT HAS
LINGERED ACROSS THE STATE FOR THE PAST SEVERAL DAYS NORTH AND WEST
OF THE FORECAST AREA. IN THE UPPER LEVELS THE WESTERN ATLANTIC RIDGE
AND THE CENTRAL U.S. RIDGE BUILD WEST AND EAST RESPECTIVELY...
BRIDGING ACROSS THE STATE THROUGH THE WEEKEND. MET AND MAV MOS
GUIDANCE SHUTS PRECIPITATION DOWN TO SLIGHT CHANCE OR LESS BY
SATURDAY INTO SUNDAY...BUT THE RIDGE DOES NOT SEEM QUITE STRONG
ENOUGH TO SHUT DIURNAL CONVECTION OFF COMPLETELY...ESPECIALLY
CONSIDERING THE RELATIVELY MOIST SOIL MOISTURES WE WILL HAVE IN
PLACE DUE TO THE RECENT RAINFALL. THIS MOISTURE COMBINED WITH STRONG
SURFACE HEATING SHOULD GENERATE SCATTERED CONVECTION EACH
AFTERNOON...LINGERING INTO THE EARLY EVENINGS. INSTABILITY WILL NOT
BE SPECTACULAR...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT
COMPLETELY LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING.
20
.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO CHANGES PLANNED OTHER THAN MOS POPS SEEM LOW FOR SUNDAY EVEN WITH
THE RIDGE BUILDING. WILL RUN WITH 30 PERCENT ACROSS THE BOARD FOR
AFTERNOON SHOWERS AND THUNDERSTORMS. BDL
MODELS AGREE ON UPPER RIDGE BUILDING WEST FROM THE ATLANTIC. RIDGING
CONTINUES INTO THE FIRST OF THE WEEK BUT RIDGE FLATTENS OUT SOME MID
WEEK AS A TROUGH DEEPENS ACROSS SOUTHERN CANADA. VARYING AMOUNTS OF
MOISTURE REMAIN UNDER THE RIDGE BUT NO ORGANIZED DYNAMICS...SO A
MAINLY DIURNAL PATTERN OF CHANCE OR SLIGHT CHANCE POPS EACH DAY
STILL SEEMS REASONABLE. MAX TEMPERATURES MOSTLY IN THE 90S THROUGH
THE PERIOD. 41
&&
.AVIATION...
18Z UPDATE...
MOST OF THE FORECAST AREA HAS FINALLY IMPROVED TO VFR CONDITIONS
OUTSIDE OF SCATTERED CONVECTION AND VFR CONDITIONS ARE EXPECTED
THROUGH 06Z. WIDESPREAD IFR CONDITIONS...MAINLY CEILINGS...ARE
EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z...IMPROVING TO VFR ONCE
AGAIN BY 17Z. SCATTERED CONVECTION CURRENTLY DEVELOPING WILL
BECOME WIDESPREAD BY 22Z BEFORE DIMINISHING BETWEEN 02Z AND 06Z.
WINDS WILL REMAIN EAST TO SOUTHEAST THROUGH THE PERIOD. WINDS
SPEEDS BETWEEN 4-8KT WILL DECREASE TO 5KT OR LESS BY 04Z.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH ALL ELEMENTS.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 89 70 93 / 60 30 20 30
ATLANTA 72 88 72 91 / 60 30 20 30
BLAIRSVILLE 66 87 65 87 / 70 40 20 30
CARTERSVILLE 69 90 68 92 / 60 40 20 30
COLUMBUS 73 91 73 93 / 60 30 20 30
GAINESVILLE 70 88 71 90 / 60 30 20 30
MACON 72 91 72 93 / 60 30 20 30
ROME 69 90 68 93 / 60 40 20 30
PEACHTREE CITY 69 89 67 91 / 60 30 20 30
VIDALIA 75 92 75 93 / 60 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...20
LONG TERM....BDL
AVIATION...20
Hazardous weather outlook, Jul 13, 7:30 AM EST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 AM EDT FRI JUL 13 2012
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
830 AM EDT FRI JUL 13 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH HEAVY RAIN AND LOCAL
FLOODING ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.
.SYNOPSIS...
A SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA TODAY BUT
WEAKEN THROUGH TONIGHT. A VERY MOIST AND UNSTABLE AIR MASS WILL
PERSIST ACROSS THE AREA.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCAL FLOODING...
DAMAGING WINDS...FREQUENT LIGHTNING AND SMALL HAIL. THE MOST FAVORED
TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH
TONIGHT.
.DISCUSSION...
THE SURFACE BOUNDARY COMBINED WITH DAYTIME HEATING...MODERATE
INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED
TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH
CAPES INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE
POSSIBLE. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY
RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND ALSO THERE
REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 13, 3:07 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT FRI JUL 13 2012
GAZ021-132030-
407 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO 40
MPH IN CHEROKEE COUNTY UNTIL 430 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
STRONG THUNDERSTORM OVER CANTON...AND MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH... AND BRIEF HEAVY RAIN AS IT MOVES
ACROSS CENTRAL CHEROKEE COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE UNION HILL...HICKORY FLAT... AND
BUFFINGTON. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. BRIEF PONDING OF WATER ON LOW LYING FLOOD PRONE
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3438 8442 3437 8440 3438 8426 3431 8426
3411 8440 3418 8458 3438 8451 3438 8445
3439 8444 3439 8443
TIME...MOT...LOC 2001Z 206DEG 11KT 3424 8446Special weather statement, Jul 13, 3:21 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT FRI JUL 13 2012
GAZ083-084-096-097-109-132045-
421 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL 445 PM EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR
NICKLESVILLE TO NEAR ALLENTOWN...AND MOVING NORTHWEST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PARTS OF
TWIGGS...LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES THROUGH
445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHAPPELLS MILL...MONTROSE...GOLDSBORO...REBIE... NICKLESVILLE...
CARY...ALLENTOWN ...DANVILLE...IRWINTON...MCINTYRE...IVEY...
GORDON...DISTRICT PATH...RIPLEY AND TARVERSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3255 8354 3263 8354 3266 8357 3266 8358
3268 8361 3274 8360 3274 8357 3282 8349
3285 8351 3294 8333 3271 8297 3258 8306
3243 8313
TIME...MOT...LOC 2020Z 125DEG 17KT 3270 8314 3265 8318
3257 8321Special weather statement, Jul 13, 3:27 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT FRI JUL 13 2012
GAZ034-047-132100-
427 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON AND
GWINNETT COUNTIES UNTIL 500 PM EDT...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YOUTH...AND MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS PARTS OF WALTON AND GWINNETT COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE YOUTH...WALNUT
GROVE...BETWEEN...LOGANVILLE...ROSEBUD...WINDSOR...BOLD
SPRINGS...SNELLVILLE...GRAYSON...HARBIN...LAWRENCEVILLE AND DACULA.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3403 8386 3400 8387 3399 8384 3394 8380
3376 8372 3372 8387 3378 8398 3393 8411
3406 8400
TIME...MOT...LOC 2027Z 158DEG 14KT 3382 8385Special weather statement, Jul 13, 3:54 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT FRI JUL 13 2012
GAZ021-022-033-132115-
454 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHEROKEE...FORSYTH
AND FULTON COUNTIES UNTIL 515 PM EDT...
AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM NEAR ALPHARETTA TO NEAR MILTON AND DREW...
AND MOVING NORTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH AS IT MOVES
ACROSS PARTS OF CHEROKEE...FORSYTH AND FULTON COUNTIES THROUGH 515
PM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. BRIEF PONDING OF WATER ON ROADWAYS IS LIKELY. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNTAIN PARK...
MILTON... ROSWELL... ALPHARETTA... BROOKWOOD...DREW...BIRMINGHAM...
DUCKTOWN... HOLBROOK...FREE HOME...UNION HILL...HICKORY
FLAT...BUFFINGTON...CANTON AND BALL GROUND.
&&
LAT...LON 3434 8426 3433 8423 3409 8414 3400 8435
3429 8459 3438 8447 3438 8426
TIME...MOT...LOC 2051Z 149DEG 16KT 3415 8428Special weather statement, Jul 13, 4:15 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI JUL 13 2012
GAZ053>055-057-132200-
515 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR BRIEF HEAVY RAIN AND 40 MPH
WINDS IN COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 600 PM
EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
FLIPPEN TO NEAR TURIN...AND MOVING NORTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS PARTS OF COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ATLANTA MOTOR SPEEDWAY...FLIPPEN...HAMPTON...LOVEJOY...JW
SMITH RESERVOIR...INMAN... WOOLSEY...STARRS MILL...SENOIA...
BONANZA... TURIN...EAGLES LANDING...IRONDALE...SHARPSBURG AND
IRONDALE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3342 8416 3334 8444 3324 8467 3340 8486
3351 8458 3362 8424
TIME...MOT...LOC 2113Z 144DEG 10KT 3347 8424 3339 8447
3329 8468Special weather statement, Jul 13, 4:28 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT FRI JUL 13 2012
GAZ021-032-033-132215-
528 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHEROKEE...COBB AND
FULTON COUNTIES UNTIL 615 PM EDT...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROSWELL TO ALPHARETTA...MOVING WEST AT 10
MPH.
RAINFALL AMOUNTS BETWEEN 1/2 TO 1 INCH OR MORE HAVE ALREADY FALLEN
OVER NORTH FULTON COUNTY IN THE PAST HOUR... AND AN ADDITIONAL 1
INCH OR MORE IS POSSIBLE AS THIS STORM SLOWLY DRIFTS TO THE WEST.
SOME AREAS THAT MAY BE EFFECTED BY THE HEAVY RAIN INCLUDE MILTON...
ROSWELL...ALPHARETTA...MOUNT BETHEL...BIRMINGHAM...MOUNTAIN PARK...
SANDY PLAINS AND SWEAT MOUNTAIN. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3415 8425 3410 8425 3408 8418 3400 8421
3400 8425 3397 8426 3396 8430 3397 8434
3395 8435 3394 8440 3396 8455 3414 8448
3421 8435
TIME...MOT...LOC 2124Z 098DEG 10KT 3401 8440 3405 8436
3408 8432Lightning, Fayette
- When
- July 13, 4:30 PM EST
- Where
- Fayette County, 0.58 mi W of Peachtree City
- Deaths
- 1 direct, 0 indirect
- Injuries
- 1 direct, 0 indirect
- Reported by
- Law Enforcement
- Coordinates
- 33.400, -84.580
Peachtree City Police reported that one man was killed and another was injured due to a lightning strike at the Batter Way docks on Peachtree Lake. The men were fishing on the lake and when they saw the storms coming in, they puled their boat out of the water and took shelter from a storm underneath a tree that was struck by lightning.
Lightning, Douglas
- When
- July 13, 6:40 PM EST
- Where
- Douglas County, Douglasville
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 33.750, -84.750
The Douglas County Emergency Manager reported that a person was struck by lightning and injured on Lake Monroe near Douglasville.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Oklahoma, July 13, 20121 death · 1 event
- Hail in Iowa, July 13, 2012$93,000 · 2 in hail · 8 events
- Flash Flooding and Flood in California, July 13 to 14, 2012$105,000 · 3 events
- Damaging Winds in Oklahoma, July 13, 2012$40,000 · 75 kt wind · 3 events
- Hail and Damaging Winds in Minnesota, July 13, 2012$15,000 · 2 in hail · 20 events
- Flash Flooding and Damaging Winds in Texas, July 13 to 15, 2012$16,000 · 50 kt wind · 11 events
- Tornado in Louisiana, July 13, 20121 injured · $15,000 · EF0 · 1 event
- Lightning Strikes in Washington, July 13, 20121 injured · $10,000 · 2 events
- Marine Thunderstorm Winds in Lake Michigan, July 13, 201250 kt wind · 4 events
- Damaging Wind and Lightning Strike in Minnesota, July 13, 2012$5,000 · 52 kt wind · 3 events
- Flash Flood and Hail in California, July 13, 20120.88 in hail · 2 events
- Flash Flooding in Texas, July 13, 20122 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 397290, 397291.